MAUDE Adverse Event Report: IN2BONES USA RTS; PROSTHESIS, TOE, CONSTRAINED, POLYMER, PRODUCT CODE: KWH

IN2BONES USA RTS; PROSTHESIS, TOE, CONSTRAINED, POLYMER, PRODUCT CODE: KWH
Model Number M40 SE020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 12/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Per a retrospective post-market study, it was discovered that the device, m40 se020, rts lesser mtp implant, size 2, was initially implanted on (b)(6) 2022.It was reported that due to an infection from the implant a secondary procedure was required to remove the device.The complication was solved by removal of the implant and cleaning of the articulation and implanting a new rts lesser implant.

Brand Name
RTS
Common Device Name
PROSTHESIS, TOE, CONSTRAINED, POLYMER, PRODUCT CODE: KWH
Manufacturer (Section D)
IN2BONES USA
6000 poplar avenue
suite 115
memphis TN 38119
Manufacturer (Section G)
IN2BONES USA
6000 poplar avenue
suite 115
memphis TN 38119
Manufacturer Contact
darby eime
6000 poplar avenue
suite 115
memphis, TN 38119
9012607931
MDR Report Key22175234
Report Number3011580264-2025-00007
Device Sequence Number7818111
Product Code KWH
UDI-Device Identifier00817906024296
UDI-Public(01)00817906024296
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173491
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberM40 SE020
Device Catalogue NumberM40 SE020
Device Lot Number9JXJ40
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Initial Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale